# SDR CALA2025091709004

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 11,014 hours, 3,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 119A1200605
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP STRUCK VEHICLE GROUND CREW AND AUTOMATIC PARK CLEA RED PICS INCLUDED. PIC. REMOVED LEFT WINGLET WING TIP IAW 57-31-21-000-801, REMOVED WINGLET LOWER BLADE IN REF TO AMM 57-31-21-000-802 INSTALLED NEW LOWER BLADE TO ORIGINAL UPPER BLADE REF AMM 57-31-21-400-802.  INSTALLED UPPER/LOWER BLADE ASSEMBLY TO WING TIP REF AMM 57-31-21-400-801 ITEMS 3.H.(1)-(18).  LOWER BLADE AMM 57-31-21-400-802 ITEMS REMAINING TO BE ACCOMPLISHED INCLUDE INSTALL OF PANEL 527BL, INSTALL OF TRANSISTION FAIRING, OPS CHECK, FILLET SEAL PANEL.  CONTINUED WITH INSTALLATION OF LEFT WING WINGLET ASSY REF AMM 57-31-21.  REMAINING ITEMS ARE INSTALLATION OF TRANSITION FAIRING AND OPS CHECK.
